# SDR SWAA2025102218192

- Difficulty date: September 25, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER HAS A CRACK INDICATION AT APPROXIMATELY RBL 9.  CUT AND REMOVED CRACKED SECTION OF VAPOR BARRIER ATTACH ANGLE PER SRM 57-10-10-2R.;[02] CW INSPECTION OF STEP #1. FABRICATED REPAIR ANGLE PER SRM 57-10-10-2R-5,  C/W INSPECTION OF LINE #3 FABRICATION OF REPAIR ANGLE,  NO OVERSIZE FASTENERS ARE INSTALLED IN THE WING LOWER SKIN; LOWER CHORD & BL.6.0 KEELBEAM STIFFENER IAW SRM 57-10-10-2R-5.  PERFORMED OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION (HFEC) OF EXISTING FASTENER HOLES IAW NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. NO DEFECT NOTED.
